# SDR DALA2024052905595

- Difficulty date: May 28, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 16-20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION FLOOR BEAM +Y1292 LOCATED FR 16 AND FR 20 AT FWD GALLEY ARE A (SSI 531189). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1292 LOC. FR12 TO FR24 AT FWD GALLEY AREA AS PER A319 SRM 51- 42-11 AND A319 SRM 51-72-11. (0365217)
